# SDR MWEA98383

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Cabin Door Slide
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR EVACUATION SLIDE COVER SEPARATED FROM DOOR.  MTC REINSTALLED MAIN CABIN DOOR SLIDE COVER.
